# SDR TRBA2007102

- Difficulty date: November 19, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N447AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 447
- Aircraft time: 22,011 hours, 23,690 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1588014
- Part serial: 04320H2338
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

F/O WINDSHIELD CRACKED IN FLIGHT AT CRUISE.  ORIGINAL FLIGHT SJU-EIS, DIVERTED TO STT.  REMOVED AND REPLACED RH WINDSHIELD IAW JIC 53-11-10. PERFORMED OPERATIONAL AND LEAK CHECK AND FOUND SATISFACTORY.
